MathSciNet Relay Station
MathSciNet bibliographic data
MR529210 30D99 (32A10 46E15)
Rubel, Lee A.; Timoney, Richard M. An extremal property of the Bloch space. Proc. Amer. Math. Soc. 75 (1979), no. 1, 45–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement